MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305901
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x5/8 rb needle pulled out of hub.Complaint via phone.Case description: the bd safetyglide¿ needle 25 g x 5/8 in is presenting issues with a couple of samples, the customer informed that the needle detached from the hub and the needle got stuck in the hub.He mentioned that this happened three times.Product: bdsafetyglide¿ needle 25 g x 5/8 in.Ref#: 305901, lot#: 5080421, customer response on 25-mar-2026.1.Can you please provide an exact date of event in format mm-dd-yyyy? around 09-03-2026.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.None reported by the patient.3.Could you please confirm if any samples are available for return so we can investigate further? no samples available.Customer response on (b)(6) 2026.Did the needle detach from the hub and remain in patient? yes.The needle detached from the hub.(the needle was stuck in the vial- not the patient).If yes, was needle removed fully intact with no further follow up? the needle was removed intact (it go stuck in the vial-rubber stopper while attempting to withdraw the medication from the vial).
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation summary: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24796290
Report Number1213809-2026-00179
Device Sequence Number18514669
Product Code FMI
UDI-Device Identifier00382903059010
UDI-Public(01)00382903059010(11)250321(17)300228(10)5080421
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305901
Device Lot Number5080421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown